Advertisement

Archive for Mathematical Logic

, Volume 56, Issue 5–6, pp 691–697 | Cite as

A null ideal for inaccessibles

  • Sy-David Friedman
  • Giorgio LaguzziEmail author
Article

Abstract

In this paper we introduce a tree-like forcing notion extending some properties of the random forcing in the context of \(2^\kappa \), \(\kappa \) inaccessible, and study its associated ideal of null sets and notion of measurability. This issue was addressed by Shelah (On CON(Dominating\(\_\)lambda\(\,>\,\)cov\(\_\lambda \)(meagre)), arXiv:0904.0817, Problem 0.5) and concerns the definition of a forcing which is \(\kappa ^\kappa \)-bounding, \(<\kappa \)-closed and \(\kappa ^+\)-cc, for \(\kappa \) inaccessible. Cohen and Shelah (Generalizing random real forcing for inaccessible cardinals, arXiv:1603.08362) provide a proof for (Shelah, On CON(Dominating\(\_\)lambda\(\,>\,\)cov\(\_\lambda \)(meagre)), arXiv:0904.0817, Problem 0.5), and in this paper we independently reprove this result by using a different type of construction. This also contributes to a line of research adressed in the survey paper (Khomskii et al. in Math L Q 62(4–5):439–456, 2016).

Keywords

Generalized Baire space Generalized random forcing Null ideal 

Mathematics Subject Classification

03-XX (Mathematical logic and foundations) 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Brendle, J., Löwe, B.: Solovay-type characterizations for forcing-algebra. J. Simbol. L. 64, 1307–1323 (1999)Google Scholar
  2. 2.
    Cohen, S., Shelah, S.: Generalizing random real forcing for inaccessible cardinals, preprint, arXiv:1603.08362
  3. 3.
    Jensen, R.B.: Definable Sets of Minimal Degree, Mathematical Logic and Foundation of Set Theory. In: Proceedings of an International Colloquium held under the Auspicies of the Israel Academy of Sciences and Humanities, Jerusalem, 11–14 November 1968 (1968)Google Scholar
  4. 4.
    Khomskii, Y., Laguzzi, G., Löwe, B., Sharankou, I.: Questions on generalized Baire spaces. Math. L. Q. 62(4–5), 439–456 (2016)CrossRefzbMATHGoogle Scholar
  5. 5.
    Laguzzi, G.: Generalized Silver and Miller measurability. Math. L. Q. 61(1–2), 91–102 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Schlicht, P.: Perfect subsets of generalized Baire spaces and long games. J Symb Log (Accepted)Google Scholar
  7. 7.
    Shelah, S.: On CON(Dominating_lambda > cov_λ(meagre)), preprint. arXiv:0904.0817
  8. 8.
    Shelah, S.: A parallel to the null ideal for inaccessible \(\lambda \): part I. Arch. Math. Logic 56(3–4), 319–383 (2017)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2017

Authors and Affiliations

  1. 1.KGRCViennaAustria
  2. 2.Albert-Ludwigs-Universitat FreiburgFreiburgGermany

Personalised recommendations